Article citationsMore>>

L. I. Petrova, “Relationships between Discontinuities of Derivatives on Characteristics and Trajectories,” Journal of Computational Mathematics and Modeling, Vol. 20, No. 4, 2009, pp. 367-372. doi:10.1007/s10598-009-9043-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.